# SDR DALA2023040402596

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,133 hours, 15,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 1 LEFT SLIDE LIGHT INOP.   R/R LED BULBS ON SLIDE LT BUTTON. OPS CHECK NML. OK FOR SVC. MCO + PLACS REMOVED.
